is it safe to eat lays chips while pregnant?
July 13, 2012 14:28
Category : Pregnancy
I was pregnant i love Lays Chips mostly once in a week i used to have two packets of Lays chips last week when i went to a supermarket i met my friend and she said avoid eating Lays,kurkure,cheetos etc while pregnant
Please share your experience have you had lays chips during your first or second trimester
You can share this Blog/Article to your friends by clicking the respective Icon below.
can i eat lays while pregnant,is it safe to have lays chips in first trimester,how good is eating lays,kurkure,cheetos during pregnancy,Can you eat potato chips during pregnancy,fritos, cheetos, lays
answers so far. What are your thoughts?
Of course! you can eat Lays , Kurkure,cheetos etc during pregnancy but Just do it in moderation! too much of anything is never good! Congrats! ENJOY!
Sure, you can eat whatever you want.Lays Chips,Kurkure etc
But.....if you want to eat healthy stay away from such salty and fatty foods like Lays during first and second trimester of pregnancy. once in awhile treat yourself.
In Lays Chips Too much salt is present it can lead to some serious complications for you and the baby.
Otherwise concentrate on healthier foods. Your body and your babies development depends on it.So have Lays chips in a safe amount during pregnancy.
I ate lot of Potato chips and Lays when i was pregnant since its salt taste help me to keep away nausea but my sister is opposite she use to take vomit once she eat these salty items. so if you ask me is it safe to have lays chips in first trimester i will say YES
So have the foods which you like like lays,kurkure,cheetos,Bingo etc but stay away from unpastuerized products, otherwise eat whatever (in moderation) and hydrate lots and lots--especially with summer here!
sure you can! sour creme & onion and salt & vinegar Lays Chips kept my morning sickness down. So i will say you can have Lasy chips during pregnancy
Side effects of lays chips during pregnancy:
The Potato chips with Olestra had a minor side effect. Olestra may cause abdominal cramping and loose stools. Olestra inhibits the absorption of some vitamins and other nutrients. Vitamins A, D, E, and K have been added.
But the levels are very low there's no need to panic. FDA removed this caution as its very low in causing problems.
Answers from Gynecologist - Dr.K.Balakumari
Here are some related posts to the question you are viewing. Feel free to check them out, answer and share with your friends!